MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG (LARGE); MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG (LARGE); MESH, SURGICAL, POLYMERIC
Model Number UPPL6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to fda: 03/23/2023.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent an hernia repair surgery on (b)(6) 2019 and mesh was implanted.It was reported that patient experienced pain and numbness in abdominal area.No additional information was provided.

Brand Name
ULTRAPRO PLUG (LARGE)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16595934
Report Number2210968-2023-01961
Device Sequence Number4474646
Product Code FTL
UDI-Device Identifier10705031132580
UDI-Public10705031132580
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUPPL6
Device Catalogue NumberUPPL6
Device Lot NumberPG88PPC0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale